I have been having very bad nightmares and very vivid dreams for a couple days now. I have been on klonopin almost a month along with my limictal. I was wondering could the klonopin be causing the sleep disturbances....
I'm not sure but I remember when I was on Lamictal it caused disturbed sleep and nightmares. I've been on Klonopin 10 years and it actually helps adjust sleep. It would more likely be the Lamictal but speak to your psychiatrist about it. Unless the Lamictal is sedating perhaps you could ask them if the time when you take it could be adjusted so it was earlier so it would not interrupt sleep.
I have been taking Lamictal for years, but recently started taking Klonopin. I started having vivid dreams/nightmares within 3 days. I don't know if it's just the Klonopin, or if it's the mixture of the two medications. I plan to ask my physician next week at my appointment.
I have been taking Klonipin for 6 years .5mg, and Lamectil 200mg. I have several distressing dreams a week. Its panic dreams like loosing my teeth, being naked in public, not being able to find my car, people i love dying, disasters like tornados, tsunamies, armegeddon. There is always some kind of stress in my dreams.. I am always neglecting something, or cant find any shoes to wear , not being able to find a nromal decent toilet, not being able to get through to 911 cuz there is something wrong with the phone, getting lost. I had my first night mare at six and have always struggled withthem, but my night mares have changed since taking both of these meds, I have anxiety dreams now, and less disaster dreams. I dream about a man shooting everyone and I think I am gonna die. Its hard to tell if its the meds or not. Idont abuse them. I never have panic attacks. I guess I am no help if I dont even know if it gives me nightmares or not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.